# SDR SIMA201122108

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  REPOSITIONED HARDWARE OPS CHECK GOOD.
